# SDR SWAA053367

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 61,212 hours, 50,727 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Condition: Faulty
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG EXTENDED WITH GEAR HANDLE IN "OFF" POSITION.  RECYCLED GEAR HANDLE-GEAR RETRACTED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
